# SDR CALA2023102303154

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 52,432 hours, 19,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Fwd Galley Ceili
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - L1 FWD SLIDE/OVERWING LIGHT INOP DEFERED 1L DOOR EXTERIOR EMERGENCY LIGHT INOP DEFERED DISPATCH DESK: 53   NAME: ND   DATE: 22-OCT-23- NOC     MEL DOOR 1L EXTERIOR LIGHT INOP. PER : 33-51-04-06A RELAMED NO HELP.  REMOVED AND REPLACED BATTERY PACK AND CHAGER PER AMM33-51-06, OPS CHECKED NORMAL, PER WIRING DIAGRAM 33-51-11
